# SDR CALA0600288

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- Aircraft time: 60,579 hours, 27,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524B
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN AFT CARGO DOOR INNER SKIN AT LOWER FORWARD LIGHTENING HOLE CUTOUT.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5232-01078.
